Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Headache, spike in BP. Taking norvasc, nebilet. History of diabetes, cholesterol. Treatment?

I am a 58 year old man with hypertension , diabetes and cholesterol . I am on medication for all of the mentioned. Since the past 3 weeks, I have been having severe headaches on the top part of my head. Initially it was attributed to the sudden increase in my BP to 196/110, but despite medication change and BP normalised, the headaches persist. At present i am on the following medication : coaprovel 150 12.5, NORVASC 5MG, NEBILET 5 MG PROCORALAN 5 MG iVABRADINE ) The doctor has advised me to consult a neurologist. what in your humble opinion is the problem?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern increasing the BP does not always cause the headache, here your headache could be due to your stress condition, you have to keep your stress level very low if I would be your physician then I would treat it with the following medicines,
1) Tab Acetaminophen three times in day
2) Tab Chlordiazepoxide three times in day
hope this information helps you have good day.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor